# SDR VQIA2016120300001

- Difficulty date: December 3, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- Aircraft time: 30,641 hours, 11,169 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 08204H1184
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD CRACKED DURING FLIGHT, RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE WINDSHIELD IAW AMM 56-11-11. OPS TEST THE ANTI-ICE DEFOGGING SYSTEM IAW 30-42-00, TESTED GOOD.
